Every week we are changing them over and over again, we FINALLY decided to take her off stimulants because they were all causing her to lose weight, she was down to 62 pounds on Wednesday. The Dr put her on stratterea, scared me at first cause I know there can be ome bad side effects but honestly Ill do anything to help my baby girl be able to have a semi normal time when school starts back up. this morning was day 2 and she had a headache all day so bad that she didn't want to get out of bed even after taking some ib prfofin , so the Dr said to take her off of it until we go back again (in 10 days). I know a headache can be a bad sign, but I thought hed say wait it out for the day and if it persists stop, but no he said straight up to stop the meds now,. that worries me. so back to the vyvanse, which I know is making her sides hurt and making her moody and making her lose weight, but guess we both have to deal with it till next appointment.. UGH (sorry I'm venting, but feel free to give any input!)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...